Massachusetts, 2011High Wind in Massachusetts, February 15, 2011
February 15, 2011 · NWS BOX · 1 event in 1 county or zone
An area of low pressure lifted northeastward and deepened through the Southeastern Canadian Maritimes for the second time in the row over the past week as high pressure controlled the weather through the Central Plains. The combination of the two systems resulted in a strong pressure gradient through New England resulting in strong northerly winds.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure lifted northeastward and deepened through the Southeastern Canadian Maritimes for the second time in the row over the past week as high pressure controlled the weather through the Central Plains. The combination of the two systems resulted in a strong pressure gradient through New England resulting in strong northerly winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Feb 15, 12:30 AM EST, 58 minutes earlier.
Area forecast discussion, Feb 15, 12:30 AM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1230 AM EST TUE FEB 15 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL BRING MUCH COLDER WEATHER TO THE REGION
TONIGHT AND TUESDAY. A WARMING TREND IS EXPECTED FOR THE REST OF
THE WEEK WITH UNSEASONABLY MILD CONDITIONS THURSDAY AND FRIDAY. A
WARM FRONT WILL MOVE THROUGH EARLY FRIDAY...THEN A COLD FRONT WILL
MOVE THROUGH FRIDAY NIGHT. WINDY AND COLDER WEATHER RETURNS FOR
THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE MAIN EVENT OVERNIGHT WILL BE THE WIND. STRONGEST PRESSURE RISES
/2-3MB/HR/ APPEAR TO BE OCCURRING IN NORTHERN NEW ENGLAND PER 05Z
MSAS ANALYSIS. PRESSURE RISES MORE IN THE 1-2 MB/HR RANGE ARE
INDICATED OVER SOUTHERN NEW ENGLAND. OBSERVED WINDS ARE GUSTING
BETWEEN 30 AND 40 KNOTS. WITH COLD ADVECTION AND THE PRESSURE
GRADIENT...WE EXPECT STRONG WIND TO CONTINUE. WINDS AT 900 MB ARE
FORECAST TO REACH 40-50 KNOTS 06Z-09Z...SO A PERIOD OF 40-45 KNOT
WIND GUSTS IS A REASONABLE EXPECTATION DURING THE OVERNIGHT.
TEMPERATURES WILL PLUMMET ONCE THE COLD FRONT WORKS THROUGH THE
REGION. THE AIRMASS COMING DOWN FROM SOUTHEAST CANADA IS QUITE
COLD AND SIDED WITH THE COLDER MET GUIDANCE. BY 12Z TUESDAY...
TEMPERATURES ACROSS MOST OF SOUTHERN NEW ENGLAND SHOULD HAVE
FALLEN WELL DOWN INTO THE TEENS WITH EVEN A FEW SINGLE DIGIT
READINGS ACROSS SOUTHWEST NH/NORTHWEST MA. THE STRONG WINDS WILL
CAUSE WIND CHILL VALUES TO DROP TO BETWEEN 5 ABOVE AND 10 BELOW
ZERO...QUITE A CHANGE FROM THE VERY MILD WEATHER THIS AFTERNOON!
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
TUESDAY...
A MOSTLY SUNNY BUT VERY COLD AND WINDY DAY IS ON TAP FOR SOUTHERN
NEW ENGLAND. STRONG COLD ADVECTION FROM THE NORTHWEST WILL RESULT
IN HIGH TEMPERATURES NEARLY 30 DEGREES COLDER THAN WHAT WAS
EXPERIENCED TODAY! HIGHS IN THE UPPER TEENS TO LOWER 20S ARE
EXPECTED ACROSS THE HIGHER TERRAIN...TO THE LOWER TO MIDDLE 20S
ELSEWHERE. A WELL MIXED ATMOSPHERE WILL SUPPORT 30 TO 40 MPH WIND
GUSTS ACROSS THE REGION. WILL CONTINUE THE WIND ADVISORY FOR THE
CAPE AND ISLANDS FOR THE MORNING...WHERE GUSTS UP TO 45 MPH WILL
REMAIN POSSIBLE. ITS POSSIBLE THAT THE WIND ADVISORY WILL HAVE TO
BE EXTENDED FOR A FEW MORE OF THE TYPICALLY PRONE LOCATIONS...BUT
WILL LET THE NEXT SHIFT EVALUATE. WIND CHILL VALUES WILL GENERALLY
REMAIN BETWEEN 0 AND 10 ABOVE ACROSS THE REGION TUESDAY AFTERNOON.
TUESDAY NIGHT...
A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION. THIS WILL
RESULT IN MAINLY CLEAR SKIES...DIMINISHING WIND AND AN IDEAL NIGHT
FOR RADIATIONAL COOLING. LOWS SHOULD RANGE FROM 0 TO 5 BELOW ZERO
ACROSS PORTIONS OF SOUTHWEST NH/NORTHWEST MA TO MAINLY BETWEEN 5 AND
15 ABOVE ZERO ELSEWHERE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LARGE SCALE PATTERN CHANGES A COUPLE OF TIMES. DURING MIDWEEK A
WEST COAST UPPER TROF DIGS AND EASTERN RIDGE BUILDS...BRINGING
MILDER WEATHER TO NEW ENGLAND. PACIFIC SHORTWAVE THEN RACES EAST
AND FLATTENS THE TOP OF THE RIDGE...BRINGING UNSETTLED WEATHER LATE
WEEK AND COLDER TEMPS OVER THE WEEKEND. WE FAVORED THE ECMWF AND
HPC GRIDS IN THE DAY 4-7 PERIOD...BUT WITH MINOR ADJUSTMENTS.
WEDNESDAY-THURSDAY
SURFACE HIGH PRESSURE COVERS THE EAST COAST WITH FAIR WEATHER. THE
RIDGE LINE SHIFTS EAST OF NEW ENGLAND ON WEDNESDAY...BRINGING A
WEST-SOUTHWEST FLOW AND MILDER TEMPS TO THE REGION. EXPECTING
MOSTLY CLEAR SKIES DURING THE PERIOD.
TEMPS AT 925 MB WEDNESDAY WILL BE 0C TO 2C...BUT DEVELOPING WARM
ADVECTION MAY SET UP ENOUGH OF AN INVERSION TO KEEP THE MIXED LAYER
BELOW 925 MB. MIXING TO THAT LEVEL WOULD MEAN MAX TEMPS AROUND
46-47F...WE WILL USED THAT AS AN UPPER BOUND AND FOLLOW A RANGE OF
MID 30S TO MID 40S. TEMPS AT 925 MB THURSDAY WILL BE AT 5-8C...A
5C/9F MODERATION...AND SO WE WILL MODERATE TEMPS ABOUT 9F OVER
WEDNESDAY LEVELS WITH A RANGE IN THE MID 40S TO LOW 50S.
THURSDAY NIGHT-FRIDAY
NORTHERN STREAM SHORTWAVE RACES ACROSS THE NORTHERN PLAINS THURSDAY
AND ACROSS NORTHERN ONTARIO FRIDAY. THIS PULLS A WARM FRONT ACROSS
NEW ENGLAND THURSDAY NIGHT. MOST OF THE ISENTROPIC LIFT ASSOCIATED
WITH THE WARM FRONT WILL BE IN THE ST LAWRENCE VALLEY AND FAR
NORTHERN NEW ENGLAND. WEAK LIFT IS FORECAST AT 290K...WHICH IS NEAR
850 MB LATE THURSDAY NIGHT...WITH A MEDIOCRE FOR
LIFTING/SATURATION. WE HAVE INCLUDED CHANCE POPS LATE THURSDAY
NIGHT AND EARLY FRIDAY MAINLY NORTH OF THE MASS PIKE. THE SURFACE
LOW THEN SWINGS A COLD FRONT THROUGH THE REGION LATE FRIDAY/FRIDAY
EVENING...AND THIS IS SUPPORTED BY THE LEFT EXIT REGION OF A 160
KNOT JET. SO WE HAVE A SECOND PERIOD OF CHANCE POPS...THIS TIME FOR
ALL AREAS...WITH THIS COLD FROPA.
SATURDAY-SUNDAY
STRONG PRESSURE RISES FORECAST BEHIND THE CANADIAN LOW AND ITS COLD
FRONT SATURDAY. THE ECMWF SHOWS 1 MB PER HOUR PRESSURE RISES WHICH
WILL TIGHTEN THE PRESSURE GRADIENT SOMEWHAT. COLD ADVECTION
CREATES FAVORABLE LAPSE RATES TO MIX STRONG WIND GUSTS TO THE
SURFACE...THE 12Z ECMWF SUGGESTS A POTENTIAL FOR 35-45 KNOT WIND
GUSTS. WE FAVORED THE LOWER HALF OF THIS RANGE AS THIS IS A DAY 5
FORECAST...BUT WILL MONITOR FUTURE RUNS.
STILL BREEZY SUNDAY WITH A WEST-NORTHWEST FLOW. BUT HIGH PRESSURE
BUILDING OVER THE REGION WILL BRING A DIMINISHING TREND ESPECIALLY
SUNDAY AFTERNOON.
TEMPS AT 925 MB ARE FORECAST AT -2C TO -5C SATURDAY...AND -4C TO -7C
SUNDAY. THIS SUGGESTS MID 30S TO LOWER 40S SATURDAY...AND UPPER 20S
TO MID 30S SUNDAY. WE STAYED CLOSE TO HPC GUIDANCE. THIS BRINGS
LOWS IN THE TEENS/20S SATURDAY NIGHT AND SINGLE NUMBERS/TEENS SUNDAY
NIGHT.
MONDAY
SOUTHERN STREAM LOW PRESSURE MOVES ACROSS THE PLAINS MONDAY AND
TOWARD THE GREAT LAKES. INCREASING OVERRUNNING ACROSS NEW ENGLAND
ON MONDAY. WE BROUGHT INCREASING CLOUDS TO SOUTHERN PARTS OF
SOUTHERN NEW ENGLAND WITH POPS SLIGHT CHANCE NORTH AND CHANCE SOUTH.
&&
.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 12Z...HIGH CONFIDENCE. VFR. NORTHWEST WIND GUSTS OF 35 TO
40 KNOTS CONTINUING THROUGH THE OVERNIGHT HOURS. OCCASIONAL GUSTS
OF 40 TO 45 KNOTS ARE POSSIBLE.
TODAY...HIGH CONFIDENCE. VFR. NORTHWEST WIND GUSTS OF 25 TO 35
KNOTS EXPECTED WITH A FEW LOCATIONS ALONG THE COAST SEEING GUSTS
UP TO 40 KNOTS.
TONIGHT...HIGH CONFIDENCE. VFR. WINDS DIMINISHING.
WEDNESDAY...HIGH CONFIDENCE. VFR.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
WEDNESDAY NIGHT-THURSDAY...VFR. HIGH CONFIDENCE.
FRIDAY...PERIODS OF MVFR CEILINGS AND VSBYS POSSIBLE LIGHT RAIN
SHOWERS EARLY MORNING AND AGAIN IN THE EVENING. LOW TO MEDIUM
CONFIDENCE.
SATURDAY...VFR. STRONG GUSTY WEST-NORTHWEST WINDS. WIND GUSTS OF 35
TO 40 KNOTS POSSIBLE. MEDIUM CONFIDENCE.
&&
.MARINE...
TONIGHT AND TUESDAY...A STRONG COLD FRONT MOVING ACROSS THE
WATERS WILL MOVE OUT TO SEA OVERNIGHT. BEHIND THIS COLD FRONT
HIGH CONFIDENCE IN NORTHWEST WIND GUSTS OF 35 TO 45 KNOTS LATE
TONIGHT INTO TUESDAY WITH EXCELLENT MIXING IN THE COLD AIR
ADVECTION PATTERN. THEREFORE...GALE WARNINGS WILL CONTINUE ACROSS
ALL WATERS. ALSO...EXPECT FREEZING SPRAY TO DEVELOP AS VERY COLD
AIR WORKS OVER THE WATERS. SEAS ACROSS THE EASTERN OUTER-WATERS
SHOULD BUILD BETWEEN 10 AND 15 FEET.
TUESDAY NIGHT...DESPITE WEAKENING GRADIENT STRONG COLD ADVECTION
WILL PROMOTE GOOD MIXING AND ALLOW SCA WIND GUSTS TO CONTINUE
OVERNIGHT
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY-THURSDAY...
INCREASING SOUTHWEST WINDS WILL BRING SMALL CRAFT ADVISORY
CONDITIONS...ESPECIALLY FOR THE SOUTHERN WATERS.
FRIDAY...
CONDITIONS CLOSE TO SMALL CRAFT LEVELS FOR WIND AND
SEAS...ESPECIALLY ON THE SOUTHERN WATERS.
SATURDAY...
COLD AIR IS DRAWN ACROSS THE WATERS. NORTHWEST GALES WILL HAVE
FREQUENT WIND GUSTS TO 45 KNOTS...WITH AT LEAST 35 KNOT GUSTS CLOSE
TO LAND.
&&
.CLIMATE...
HARTFORD/BDL JANUARY MONTHLY CLIMATE REPORT (BOSCLMBDL) HAS BEEN
CORRECTED TO REFLECT THE DAILY PRECIPITATION TOTAL OF 0.21 INCH
AND SNOWFALL TOTAL OF 3.4 INCHES 1/8/2011. THIS CHANGES THE
MONTHLY PRECIPITATION TOTAL TO 4.03 INCHES AND MONTHLY SNOWFALL
TO 54.3 INCHES AT WINDSOR LOCKS CT. THE CORRECTION HAS BEEN SENT
TO THE NCDC FOR REVIEW.
HARTFORD/BDL TIED THE RECORD HIGH TEMPERATURE FOR TODAY...55
DEGREES. A RECORD REPORT HAS BEEN TRANSMITTED.
LAST TIME THE TEMPERATURE HAS REACHED OR EXCEEDED 50 DEGREES...
BOSTON LOGAN AIRPORT...JANUARY 2ND 51 DEGREES
PROVIDENCE TF GREEN AIRPORT...JANUARY 2ND 50 DEGREES
HARTFORD/BDL WINDSOR LOCKS CT...JANUARY 1ST 51 DEGREES
WORCESTER REGIONAL AIRPORT...JANUARY 1ST 58 DEGREES
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR MAZ002>021-
026.
WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR MAZ022>024.
NH...WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR NHZ011-012-
015.
RI...WIND ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR RIZ001>007.
WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR RIZ008.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ231>235-237.
GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ230-236.
GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ250-251-
254>256.
&&
SYNOPSIS...WTB/FRANK
NEAR TERM...WTB/FRANK/RLG
SHORT TERM...FRANK
LONG TERM...WTB
AVIATION...WTB/RLG
MARINE...WTB/FRANK
CLIMATE...Hazardous weather outlook, Feb 14, 4:18 PM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EST MON FEB 14 2011
MAZ022>024-RIZ008-152130-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
418 PM EST MON FEB 14 2011
...WIND ADVISORY IN EFFECT UNTIL 11 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
IN ADDITION...STRONG GUSTY NORTHWEST WINDS ON SATURDAY MAY REACH
45 KNOTS AT TIMES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-152130-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
418 PM EST MON FEB 14 2011
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ231>235-237-152130-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
418 PM EST MON FEB 14 2011
...GALE WARNING IN EFFECT UNTIL 6 PM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ230-236-152130-
BOSTON HARBOR-NARRAGANSETT BAY-
418 PM EST MON FEB 14 2011
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EST
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ250-254>256-152130-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
418 PM EST MON FEB 14 2011
...GALE WARNING IN EFFECT UNTIL 7 PM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ251-152130-
MASSACHUSETTS BAY AND IPSWICH BAY-
418 PM EST MON FEB 14 2011
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
ALSO...NORTHWEST GALES ARE POSSIBLE ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
High Wind, Northern Worcester
- When
- February 15, 1:28 AM EST
- Where
- Northern Worcester forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.351, -71.908 (the zone’s center; the record gives no point)
The ASOS located at Worcester, MA reported a measured wind gust of 58 mph at 1:28 am EST on February 15th. No damage was reported.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Storm Surge and Flood in California, February 15 to 17, 20111 death · $640,000 · 52 kt wind · 11 events
- Flood in North Dakota, February 15 to 20, 2011$200,000 · 1 event
- Winter Storm in California, February 15 to 17, 20116 events
- Heavy Snow in California, February 15 to 18, 20115 events
- Astronomical Low Tide in New Jersey, February 15, 20114 events
- Heavy Snow in Idaho, February 15 to 16, 20114 events
- Heavy Snow in Oregon, February 15 to 17, 20114 events
- Astronomical Low Tide in Pennsylvania, February 15, 20112 events
- Wildfire in Texas, February 15 to 17, 20112 events
- Heavy Snow in Idaho, February 15 to 16, 20112 events
- Astronomical Low Tide in Delaware, February 15, 20111 event
- Heavy Snow in Washington, February 15 to 16, 20111 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283315.